New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jpChris
New Member


Date Joined Sep 2005
Total Posts : 2
   Posted 9/5/2005 12:10 PM (GMT -7)   
Hi,

I have a friend who has been taking 60 MG Cymbalta for about 6 months now. She is 55 and had a hysterectomy about 20 years ago.

Lately she has been fatigued and is experiencing some vaginal bleeding. I did a Google and found that lymphadenopathy is rare, but still a side effect of Cymbalta.

Has anyone else experienced this?

Thx.
--jpChris
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, February 24, 2017 5:17 PM (GMT -7)
There are a total of 2,765,106 posts in 304,123 threads.
View Active Threads


Who's Online
This forum has 150806 registered members. Please welcome our newest member, Evah.Linear.
430 Guest(s), 13 Registered Member(s) are currently online.  Details
borrelioburgdorferii, notsosicklygirl, Jane974, Girlie, AK, Alice22, Herophilus, CAGU, bigcat, MRob2, Lessa Rayne, Juju, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer